Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 98, NWS Tallahassee, FL

October 25, 20087 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Oct 25, 2008, 3:45 AM CDT for 7 counties in Florida. It took effect at Oct 25, 2008, 1:00 PM CDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 25, 2008, 3:45 AM CDT (08:45 UTC)
In effect from
Oct 25, 2008, 1:00 PM CDT
Expired
Oct 25, 2008, 3:24 PM CDT
In force
2 hr
Issued by
NWS Tallahassee, FL

Counties Calhoun County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Leon County, FL, Walton County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 62 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.8 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2008-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2008-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-229 J/kg
Mixed-layer LCL
500 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 250845
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
445 AM EDT SAT OCT 25 2008

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM
EDT /5 PM CDT/ THIS AFTERNOON FOR THE INLAND EASTERN FLORIDA
PANHANDLE AND WESTERN BIG BEND DUE TO DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES
75 OR GREATER...

...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR THE FLORIDA
BIG BEND AND EASTERN PANHANDLE AS WELL AS SOUTHEAST ALABAMA DUE
TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.MUCH DRIER AIR WILL MOVE INTO THE REGION THIS WEEKEND IN THE
WAKE OF A DEPARTING LOW PRESSURE SYSTEM. THE LATEST FORECAST NO
LONGER BRINGS THE HUMIDITY LOW ENOUGH TO ACHIEVE RED FLAG
CONDITIONS IN SOUTHEAST ALABAMA TODAY. THE KBDI WILL REMAIN
BELOW 500 TODAY DUE TO RAINFALL ON FRIDAY. DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT WILL APPROACH 4 HOURS IN NORTHWEST 
FLORIDA FROM TALLAHASSEE WESTWARD AND DISPERSION INDICES WILL 
BE AT OR ABOVE 75. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED
FOR THIS AFTERNOON. ON SUNDAY...A FIRE WEATHER WATCH REMAINS IN 
EFFECT FOR ALL FLORIDA ZONES DUE TO LOW RELATIVE HUMIDITY 
DURATIONS. IN SOUTHEAST ALABAMA...WIND AND HUMIDITY CRITERIA 
WILL BE MET. AFTER A FULL DAY OF DRYING TODAY...THE KBDI MAY BE 
ABLE TO RECOVER ABOVE 500...AND THE FIRE WEATHER WATCH WILL REMAIN
IN EFFECT BECAUSE OF THIS POSSIBILITY.

FLZ007-009>011-013-016-017-026-251930-
/O.UPG.KTAE.FW.A.0083.081025T1800Z-081025T2200Z/
/O.NEW.KTAE.FW.W.0098.081025T1800Z-081025T2200Z/
/O.CON.KTAE.FW.A.0084.081026T1800Z-081026T2200Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
LIBERTY-
445 AM EDT SAT OCT 25 2008 /345 AM CDT SAT OCT 25 2008/

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM
EDT /5 PM CDT/ THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT
/5 PM CDT/ THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT
SUNDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER  FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

ALZ065>069-251930-
/O.CON.KTAE.FW.A.0084.081026T1800Z-081026T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
345 AM CDT SAT OCT 25 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ012-014-015-018-019-027>029-034-251930-
/O.CON.KTAE.FW.A.0084.081026T1800Z-081026T2200Z/
BAY-GULF-FRANKLIN-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
445 AM EDT SAT OCT 25 2008 /345 AM CDT SAT OCT 25 2008/

...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

JAMSKI
2 follow-up statements
000 
WWUS82 KTAE 251824
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
224 PM EDT SAT OCT 25 2008

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT /5 PM CDT/ 
FOR INLAND AREAS OF THE EASTERN FLORIDA PANHANDLE AND THE INLAND
WESTERN FLORIDA BIG BEND DUE TO BRIEF DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT COINCIDENT WITH 20 FOOT WIND SPEEDS ABOVE 15 MPH...

...A FIRE WEATHER WATCH IS NOW IN EFFECT SUNDAY AFTERNOON FOR ALL
OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO 
POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR MONDAY AFTERNOON
FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE 
TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT
AND 20 FOOT WIND SPEEDS ABOVE 15 MPH...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR MONDAY AFTERNOON FOR
SOUTHEAST ALABAMA DUE TO THE POTENTIAL FOR RELATIVE HUMIDITY VALUES
BELOW 30 PERCENT COINCIDENT WITH SURFACE WIND SPEEDS 10 MPH OR GREATER
AND THE KEETCH BYRAM DROUGHT INDEX ABOVE 500...

.DISCUSSION...WEAK HIGH PRESSURE AND A DRY AIRMASS WILL MOVE IN BEHIND
A COLD FRONT THAT PASSED THROUGH THE REGION LATE FRIDAY. A REINFORCING
SHOT OF MUCH COOLER AND DRIER AIR WILL MOVE IN BEHIND A DRY COLD 
FRONT ON MONDAY. THE POTENTIAL EXISTS FOR A COUPLE OF DAYS OF RED FLAG 
CONDITIONS ACROSS THE REGION...ESPECIALLY IN NORTH FLORIDA BEHIND THIS
COLD FRONT. 

ALZ065>069-261130-
/O.CAN.KTAE.FW.A.0084.081026T1800Z-081026T2200Z/
/O.NEW.KTAE.FW.A.0085.081027T1800Z-081027T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
124 PM CDT SAT OCT 25 2008

...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON...
...FIRE WEATHER WATCH IS CANCELLED FOR SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. THE FIRE
WEATHER WATCH HAS BEEN CANCELLED FOR SUNDAY AFTERNOON AS SURFACE
WINDS AND THE KEETCH BYRAM DROUGHT INDEX ARE NOT EXPECTED TO MEET
THE NECESSARY CRITERIA FOR A RED FLAG WARNING. 

THE POTENTIAL EXISTS FOR THE DROUGHT INDEX TO RISE ABOVE 500 WITH
SUSTAINED WINDS ABOVE 10 MPH AND LOW RELATIVE HUMIDITY BELOW 30
PERCENT ON MONDAY AFTERNOON. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

FLZ007-009>011-013-016-017-026-261130-
/O.NEW.KTAE.FW.A.0085.081027T1700Z-081027T2300Z/
/O.CON.KTAE.FW.W.0098.000000T0000Z-081025T2200Z/
/O.CON.KTAE.FW.A.0084.081026T1800Z-081026T2200Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
LIBERTY-
224 PM EDT SAT OCT 25 2008 /124 PM CDT SAT OCT 25 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT /5 PM CDT/
THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE CONTINUES THE RED FLAG
WARNING THAT IS IN EFFECT UNTIL 6 PM EDT /5 PM CDT/ THIS
AFTERNOON AS WELL AS THE FIRE WEATHER WATCH THAT IS IN EFFECT
FOR SUNDAY AFTERNOON. ANOTHER FIRE WEATHER WATCH HAS ALSO BEEN
ISSUED FOR MONDAY AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ012-014-015-018-019-027>029-034-261130-
/O.NEW.KTAE.FW.A.0085.081027T1700Z-081027T2300Z/
/O.CON.KTAE.FW.A.0084.081026T1800Z-081026T2200Z/
BAY-GULF-FRANKLIN-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
224 PM EDT SAT OCT 25 2008 /124 PM CDT SAT OCT 25 2008/

...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE CONTINUES THE FIRE
WEATHER WATCH THAT IS IN EFFECT FOR SUNDAY AFTERNOON. ANOTHER FIRE
WEATHER WATCH HAS BEEN ISSUED FOR MONDAY AFTERNOON. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

38-GODSEY
000 
WWUS82 KTAE 252024
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
424 PM EDT SAT OCT 25 2008

...RED FLAG WARNING FOR INLAND AREAS OF THE EASTERN FLORIDA
PANHANDLE AND THE FLORIDA BIG BEND FOR THIS AFTERNOON HAS BEEN
CANCELLED...

...A FIRE WEATHER WATCH IS IN EFFECT SUNDAY AFTERNOON FOR ALL OF
THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO POSSIBLE
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY AFTERNOON FOR ALL
OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO
POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND
20 FOOT WIND SPEEDS ABOVE 15 MPH...

...A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY AFTERNOON FOR
SOUTHEAST ALABAMA DUE TO THE POTENTIAL FOR RELATIVE HUMIDITY
VALUES BELOW 30 PERCENT COINCIDENT WITH SURFACE WIND SPEEDS 10 MPH
OR GREATER AND THE KEETCH BYRAM DROUGHT INDEX ABOVE 500...

.DISCUSSION...WEAK HIGH PRESSURE AND A DRY AIRMASS WILL MOVE IN
BEHIND A COLD FRONT THAT PASSED THROUGH THE REGION LATE FRIDAY. A
REINFORCING SHOT OF MUCH COOLER AND DRIER AIR WILL MOVE IN BEHIND
A DRY COLD FRONT ON MONDAY. THE POTENTIAL EXISTS FOR A COUPLE OF
DAYS OF RED FLAG CONDITIONS ACROSS THE REGION...ESPECIALLY IN
NORTH FLORIDA BEHIND THIS COLD FRONT.

FLZ007-009>011-013-016-017-026-260430-
/O.CAN.KTAE.FW.W.0098.000000T0000Z-081025T2200Z/
/O.CON.KTAE.FW.A.0084.081026T1800Z-081026T2200Z/
/O.CON.KTAE.FW.A.0085.081027T1700Z-081027T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
LIBERTY-
424 PM EDT SAT OCT 25 2008 /324 PM CDT SAT OCT 25 2008/

...RED FLAG WARNING FOR THIS AFTERNOON HAS BEEN CANCELLED...

...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR SUNDAY
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY
AFTERNOON THROUGH MONDAY EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

FLZ012-014-015-018-019-027>029-034-260430-
/O.CON.KTAE.FW.A.0084.081026T1800Z-081026T2200Z/
/O.CON.KTAE.FW.A.0085.081027T1700Z-081027T2300Z/
BAY-GULF-FRANKLIN-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
424 PM EDT SAT OCT 25 2008 /324 PM CDT SAT OCT 25 2008/

...RED FLAG WARNING FOR THIS AFTERNOON HAS BEEN CANCELLED...

...A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

...A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS...

$$

ALZ065>069-260430-
/O.CON.KTAE.FW.A.0085.081027T1800Z-081027T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
324 PM CDT SAT OCT 25 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...

...A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON.... 

THE POTENTIAL EXISTS FOR THE DROUGHT INDEX TO RISE ABOVE 500 WITH
SUSTAINED WINDS ABOVE 10 MPH AND LOW RELATIVE HUMIDITY BELOW
30 PERCENT ON MONDAY AFTERNOON.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

DUVAL

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 25, 2:27 AM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Oct 25, 2:27 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
327 AM EDT SAT OCT 25 2008

.SHORT TERM (TODAY THROUGH MONDAY)...SFC FRONT HAS PUSHED WELL EAST
OF THE CWA THIS MORNING. HOWEVER...MID LEVEL TROUGH AXIS IS STILL
HANGING BACK OVER THE WESTERN EDGE OF THE AREA. THIS IS KEEPING THE
OVERCAST SKIES IN PLACE. THE 850-700MB TROUGH AXIS SHOULD MOVE
ACROSS THE AREA THIS MORNING WITH THE LOW CLOUDS BURNING OFF FROM
WEST TO EAST BY MIDDAY. SUNSHINE THIS AFTERNOON SHOULD ALLOW TEMPS
TO REACH INTO THE MID AND UPPER 70S.

FOR SUNDAY...500MB TROUGH AXIS WILL PASS ACROSS THE AREA WITH SFC
HIGH PRESSURE BUILDING IN FROM THE WEST. EXPECT CLEAR SKIES SUNDAY
WITH TEMPS RISING INTO THE MID TO UPPER 70S ONCE AGAIN.

BY MONDAY...A STRONG AND DEEP UPPER TROUGH WILL DIG INTO THE EASTERN
U.S. WITH 1040MB+ HIGH DROPPING INTO THE CENTRAL AND SOUTHERN
PLAINS. THIS WILL PUSH A DRY COLD FRONT THROUGH THE AREA DURING THE
AFTERNOON WITH STRONG HIGH PRESSURE BUILDING IN. COOLER TEMPS
EXPECTED MONDAY AFTERNOON AS THE HIGH BUILDS IN WITH MAX TEMPS IN
THE UPPER 60S TO LOWER 70S.

.LONG TERM (MONDAY NIGHT THROUGH FRIDAY)...ERN U.S. UPPER TROUGH
TUESDAY EJECTS EWD INTO THE ATLANTIC ON WEDNESDAY. WEAKENING UPPER
RIDGE OUT WEST SHIFTS EWD, WITH A FEW SHORT WAVES TRAVERSING
ACROSS THE NATIONS MIDSECTION THROUGH THE END OF THE WEEK. STRONG
CANADIAN HIGH PRESSURE WILL BUILD EWD FROM THE PLAINS ACROSS THE
MS VALLEY AND INTO THE ERN STATES THROUGH THE END OF THE PERIOD.
THIS PATTERN WILL PROMOTE A DRY NLY FLOW. WITH THE CENTER OF THE
RIDGE WEST OF THE REGION TUESDAY AND WEDNESDAY, CLEAR SKIES AND
NEAR CALM WINDS WILL ENHANCE THE RADIATIONAL COOLING RESULTING IN
RATHER COOL MORNINGS BOTH DAYS. IN FACT, THE 00Z MEX IS
ADVERTISING LOWS OF 33 AND 37, RESPECTIVELY, AT TLH. TRENDED
WARMER USING THE GRIDDED MOS, WITH MIN TEMPS IN THE UPPER 30S. AS
THE HIGH APPROACHES THE EAST COAST, WINDS WILL BECOME MORE ELY,
ALLOWING TEMPS TO MODERATE CLOSER TO NORMAL FOR LATE OCT.

&&

.AVIATION...IFR-LIFR CIGS AND MVFR TO OCNL IFR VSBYS WILL PREVAIL
ACROSS THE REGION OVERNIGHT. WINDS WILL BE NWLY AROUND 5 KTS. THE
LOW CIGS AND VSBYS WILL GRADUALLY LIFT AFTER SUNRISE SATURDAY, WITH
VFR CONDITIONS EXPECTED BY LATE MORNING. NWLY WINDS WILL INCREASE TO
NEAR 10 KTS.

&&

.MARINE...WINDS AND SEAS HAVE CONTINUED TO SUBSIDE THIS MORNING.
BUOYS NOW INDICATING SEAS LESS THEN 7 FEET SO WILL DROP SMALL CRAFT
ADVISORY WITH MORNING ISSUANCE. LIGHT TO MODERATE NORTHERLY FLOW
WILL CONTINUE THROUGH SUNDAY NIGHT WITH HIGH PRESSURE IN CONTROL. BY
MONDAY...WINDS WILL INCREASE SIGNIFICANTLY AS STRONG HIGH PRESSURE
BUILDS IN BEHIND A REINFORCING COLD FRONT. SMALL CRAFT CONDITIONS
EXPECTED BY MONDAY AFTERNOON AND CONTINUING THROUGH THE DAY TUESDAY.
WINDS AND SEAS WILL THEN DIMINISH AS HIGH PRESSURE BUILDS OVER THE
SOUTHEASTERN STATES.

&&

.FIRE WEATHER...FOR THE INLAND FL PANHANDLE AND WRN FL BIG BEND,
AT LEAST THREE HOUR DURATIONS OF SUB-35 PERCENT RH WILL COMBINE
WITH DISPERSIONS AROUND 75, SO WILL UPGRADE THE WATCH TO A WARNING.
ACROSS SE AL, THE KBDI REMAINS BELOW 500, YET RH AND WIND CRITERIA
WILL BE MET. ON SUNDAY AFTERNOON, CRITICAL DURATIONS ACROSS ALL FL
ZONES AND POSSIBILITY OF KBDI ABOVE 500, LOW RH AND WINDS NEAR 10
MPH FOR SE AL, ALL SUGGEST LEAVING WATCHES IN EFFECT AND LET THE
NEXT SHIFT DETERMINE WHETHER THEY SHOULD BE UPGRADED TO WARNINGS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  76  46  76  46  73 /   0   0   0   0   0
PANAMA CITY  75  54  76  55  72 /   0   0   0   0   0
DOTHAN       75  44  75  46  68 /   0   0   0   0   0
ALBANY       75  45  76  46  69 /   0   0   0   0   0
VALDOSTA     76  47  76  47  71 /   0   0   0   0   0
CROSS CITY   78  49  77  47  75 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...NONE.
FL...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES:
     BAY...CALHOUN...DIXIE...FRANKLIN...GADSDEN...GULF...
     HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...
     LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.

     RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/
     THIS AFTERNOON FOR THE FOLLOWING ZONES: CALHOUN...GADSDEN...
     HOLMES...INLAND WALTON...JACKSON...LEON...LIBERTY...
     WASHINGTON.

GM...NONE.
&&

CAMP/JAMSKI
Hazardous weather outlook, Oct 24, 4:54 AM CDT, 22 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
554 AM EDT FRI OCT 24 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-251000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
554 AM EDT FRI OCT 24 2008 /454 AM CDT FRI OCT 24 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

...GALE WARNING IN EFFECT FOR COASTAL WATERS UNTIL 8 AM EDT THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH SURF ADVISORY IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON...

.DAY ONE...TODAY AND TONIGHT...

LOW PRESSURE WILL MOVE NORTHEAST ACROSS THE REGION DURING THE DAY
TODAY. WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL DIMINISH
FROM WEST TO EAST DURING THE AFTERNOON.

STRONG WINDS OVER THE COASTAL WATERS WILL CONTINUE TO GUST TO NEAR
GALE FORCE EARLY THIS MORNING BEFORE DIMINISHING DURING THE
MORNING. SWELL GENERATED BY THE STRONG WINDS WILL AFFECT AREA
BEACHES THROUGHOUT THE DAY WITH HIGH SURF AND VERY DANGEROUS RIP
CURRENTS.

AS THE LOW EXITS THE AREA TONIGHT...WINDS AND SEAS WILL DIMINISH
AND THE RAIN WILL END.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

HIGH PRESSURE WILL DOMINATE THE WEATHER ACROSS THE REGION THROUGH
THE MIDDLE OF NEXT WEEK.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

CAMP

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 1:24 PM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more25 hr

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.